# SDR IPXA2025041775512

- Difficulty date: April 7, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 25,945 hours, 15,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UP2210081165
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z410 - AFT FAIRING PANEL 475AL I/B SIDE MOST AFT SKIN PANEL HAS INCOMING ELGONAGTED HOLES ALONG SEAL PAST SRM LIMITS. INSTALLED SKIN AT PANEL 475AL I/B SIDE IAW A300-600 SRM 51-40-21. RIVETS PN:MS20426AD5-7, BN:0004358075, MS20426AD6-10, BN:0004225301   REVIEWED.
